# SDR HALA2012090300197

- Difficulty date: September 3, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 40,440 hours, 7,518 cycles
- Engine: Pwa PW4060
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 211734220
- Part serial: 51B0263
- Condition: Failed
- Location: Apu
- Part time: 35,868 hours, 6,619 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING APU FAILED TO START AFTER 3 ATTEMPTS. APU OIL QTY AT .75.  BITE CHECK APU ECU FOUND CODE NR 23 FAULT.  R & R APU ECU IAW AMM 49-61-05.  OPS CHECKED GOOD, OK FOR SERVICE.
